Advertisement

loader

Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Implantation Bleeding after taking the morning after pill

(2 Posts)
user1464896520 Thu 02-Jun-16 20:58:18

Hi,
I need some help my last period was the 11th May and I have a 21-23 day cycle and my period normally lasts for 6-7 days. My period stopped on the Monday afterwards. I had unprotected sex on Wednesday 18th May and took the Morning after Pill about 3 hours later. I started bleeding on the 24th May not light and not very heavy like my normal periods. This stopped on Sunday. Now, yesterday and today I have had small gushes of blood, bright red yesterday more pinkish/red today, and cramps. Yesterday, it stopped but today, it has carried on for a few hours, is it possible that this is implantation bleeding?

elliej83 Thu 02-Jun-16 21:39:58

Personally I think it's more likely the morning after pill has messed your cycle up which is not uncommon. You took the morning after pill very quickly after sex and it's very reliable at that time.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now